Jump to content

iheartcats

Members
  • Content Count

    1,057
  • Joined

  • Last visited

Community Reputation

0 Neutral

About iheartcats

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    West Coast

Recent Profile Visitors

3,455 profile views
  1. I had some testing done and they don't think I had MCAD. I remember doing it a few years ago...I have bad allergies, but they didn't think it was MCAD. I do get high ANA-levels and have some kind of autoimmune thing they can't figure out going on! At least, autoimmune-eds-POTS is somehow driving me mad! I hear the interstitial cystitis can come and go and they aren't sure why, either. I'll have to keep track of what I'm eating, etc. but it did really start to misbehave after fighting C-Diff w/ hardcore antibiotics. I guess I'll have to venture to the Urologist for the test to know for sure.
  2. Hi all - I've been gone a bit because life has been overwhelming handling work & POTS. It seems to suck my energy and I just haven't had time to do much else. I finally saw my geneticist and he thinks I may have Ehler-Danlos Syndrome, Type 3, Hypermobility. The cases he sees varies from mild to severe - and while mine is mild, he thinks it probably is enough to affect my blood vessels to cause pooling/POTS. Of course, one can't say for sure as there is no genetic test for this version now. My cousin and my sister both have POTS (cousin is officially diagnosed, somehow my sister ignores it
  3. My POTS likes to throw out new issues once in a while - - you think you get some things under control and wham, here's a surprise. I was unfortunate and had C-Diff last winter. I took the proper meds and healed up, but I started to get more UTI's after. I do what I can to avoid them, but they kept coming back. Now I'm having symtpoms (frequent urination, very slight burning, urgency). Not terrible, but they are there. The Urologist wants to do a 'direct stream' test (those hurt so much!) because I don't want to use antibiotics if I don't have to because of the C-Diff I had and, obviously, no
  4. Debra...Wow. You did have a worst-case scenario and that's very scary. Since mine seems to be responding to Flagyl, they feel it's a normal strain but I'll find out more when I see a GI tomorrow (they are squeezing me in because of my concern/situation). If the Flagyl wasn't working, I would be having many more 'movements' than I am. I'm also trying to eat more (I did not eat much for about 5 days) and that in and of itself is problematic especially with POTS. But I feel so bad you had to get such a resistant strain. I am afraid to take antibiotics too and I'm prone to sinus infections and bro
  5. Flagyl seems OK to me...it's not bothering me in any major way thank goodness. I've had mild to moderate stomach pain for a while so I think that's just part of the C Diff. They did tell me Vancomycin is used as a second-round if you need it (they try to clear on Flagyl for 10 days). I also started a probiotic with '4 strains' so of course it was $30 for 30! It says it's usually 1 a day, but you can take 2 dealing with various gastro issues so I'll be taking 2 for a month. They caught mine somewhat early. It started on Friday and I was on Flagyl by Tuesday evening (apparently they don't always
  6. MomtoGiuliana: I'm very glad to hear your sister's cleared up fairly quickly with Flagyl. I keep reading the 'worst-case scenarios' online (I'm sure you know how that is!)...but my Doctor keeps telling me Flagyl and Probiotics often make you feel better in a few days. And stopping my problem antibiotic should help, too. Still, very stressful!
  7. I was very optimistic it wasn't C Diff. The Doctor didn't even think it would be...but alas, it came back positive. I'm panicking due to a flight I have Sunday, but he said if I start Flagyl tonight with a very good Probiotic I should improve within a few days. I knew I felt really bad - and it's even worse because I took a dose of Imodium today. I'd been putting it off (they kept telling me to take one to stop the intense diarrhea and I wouldn't, but finally gave in). They said one dose wouldn't cause that much issue, but it would cause the severe abdominal pain I'm having. I can't believe it
  8. They did tell me to eat light and mentioned these foods. I have bananas and I'll force myself to fix rice later. I think applesauce sounds edible so I'll try that, too. Even if things are finally calming down, I don't want to stir them back up until they settle. Thank you!
  9. Thank you everyone! I, too, hope it's just an issue from the antibiotics (if so, the worst should resolve in the next couple of days). They did have me take in a sample for C. Diff just in case. And I've halted the antibiotic (I was worried about this, but for severe diarrhea, there isn't much choice). I need to clear up the diarrhea and get back to form somewhat by Saturday. I can't believe how fatigued I am feeling, way worse than usual. I am still drinking Gatorade and got down a little soup (they said I do have to eat...I realized I barely ate on Saturday or today and only minimally Sunday
  10. I've picked up a Probiotic - so I guess I'll use it. I'll have to look for 10, I didn't see that. Fortunately...the Imodium has stopped and I'm *hoping* halting the antibiotic will help. But it's scary. I'm calling my PCP all upset and I just don't think they get how bad it is with POTS. If it kicks back in, I will look up a local GI Doc just in case. It was so bad I was crying last night. It's awful!
  11. I was on a round of antibiotics for a sinus infection, but it literally made me go to the bathroom, in tears, 8-12 times a day for the last 3 days. I've been drinking G2, Ginger Ale and Water but still have a throbbing headache. My PCP finally stopped the antibiotic and had me take Imodium today as it just has to stop...I can't stand to lose any more fluids. We're waiting on a lab result, but at this point I couldn't go on losing fluids. He said it'll take a while to get my fluids balanced, but to keep hydrating. Any tips to what else I can use? Should I try Pedialyte? I'm very upset as I fly
  12. My Cardio wants me to have additional liver tests just in case, but my complete metabolic panel looks fine overall so she really doesn't think it's anything with the liver/kidneys. Let's hope not! It could be from way too low protein (I don't like meat)...but I have to have additional blood tests, eat more protein, and see what happens. I'm a bit nervous, but hopefully it's just not enough protein? Or I'm losing too much through my kidneys (which with the weird stuff POTS does that wouldn't shock me either). I'll reply here once I have my new results. She did say it's not a good one to be low
  13. I'm upset because my blood tests came back today and my Albumin is quite low. I've read through the site and Internet about this and things keep pointing to liver or kidney failure (which I don't think I have) or possibly an autoimmune issue (which I may have as I have elevated ANA on and off). I've been very tired lately and barely able to push through work, and I have a busy few months ahead with work and holidays. So this is the worst possible news today. Has anyone ever had low Albumin levels? What does it mean with POTS? Thanks everyone. I'm very stressed now!
  14. I always hear you aren't supposed to lie down after taking midodrine, or at least not extended periods of time. I have heard this usually only applies to people on bedrest or with other extenuating circumstances. Well, my half-hour rest turned into 2 hours. I took my BP when I got up (122/90...higher than usual, but not terrible) and then lying down and it was 119/85. I waited a while again and it was 117/85. It's a little high/all over today but I've not had enough fluids yet and I'm sick so it's not so out of whack with me being sick. Have you guys ever been told anything about midodrine? I
  15. I am currently taking Macrobid and it's not causing any additional POTS symptoms. I took another antibiotic a few months back (can't remember the name - something with a 'cilin') and I had a bad bout of diarrhea at the end but I was told that's common whether or not you have POTS. I took that for whooping cough so I had no choice...I just had to fluid load during the diarrhea and eat bland. I had a rash while taking Cipro once so they avoid that and I'll only take it as an absolute necessary. We aren't 100% sure it was the cause, but why chance it. I hope you find something that works. All a
×
×
  • Create New...